# SDR ASOA20100447

- Difficulty date: March 15, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCONNECTED PROXIMITY SENSOR FROM PAX DOOR SILL. DISCONNECTED 2 EA CONNECTOR PLUGS FOR PAX DOOR (P1MB) (P2MB). REMOVED PAX DOOR SILL ANGLE IAW SRM 51-42-06, 51-42-11. LOCATED AND INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE IAW SRM 51-42-06 AND 51-42-21. CONNECTED CONNECTOR PLUGS P1MB AND P2MB IAW AMM 52-11-00-400-802 SUBTASK 52-11-00-430-004 D1 & 3 AND INSTALLED PROX SENSOR BY TIGHTENING 1 EA NUTS. PROX SENSOR REQUIRES ADJUSTMENT AND SAFETY AND OPS CHECK DUE ON PAX DOOR.  ADJUSTED & SAFETIED THE PAX DOOR PROX SENSOR (PS9MB), IAW AMM 52-70-04-820-803, STEP 3F (1)(A) THRU (1).  OPS TEST OF THE PAX DOOR WARNING SYS  DUE.  OP TEST OF PAX DOOR WARNING SYS IS GOOD, IAW AMM 52-70-04-710-803.  ASA RII C/W 5300010.
